# SDR AALA201708149008

- Difficulty date: August 2, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 29,925 hours, 11,522 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Arm
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE NLG VIBRATION, RIGHT AFT NLG DOOR HAS EXCESS PLAY FORE TO AFT AND SIDE TO SIDE,  LEFT NLG DOOR HAS EXCESS PLAY FORE TO AFT AND SIDE TO SIDE.  REMOVED AND REPLACED LEFT AFT NOSE LANDING GEAR DOOR AND RIGHT AFT NOSE LANDING GEAR DOOR HINGE IAW AMM 32-22-13.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
